6th March 21:33
Considering switching meds. Suggestions? (down ambien)
I'm considering switching meds. I think my honeymoon with Strattera is over.
I know I have been the "poster boy" for Strattera in the past, (At least I
think so) but lately I'm really starting to have new side effects that
really bother me.
Splitting the dose up into two does over a 24 hour period took care of the
nausia during the "take" period, but sleeplessness is pretty bad. I have to
take a pill (ambien) every night just to do so. Interestingly, it doesn't
make me groggy...I just fall asleep normally.
What REALLY bothers me though is I'm starting to get lethargic and my pulse
is in the nineties at rest. When I'm not taking it, its in the sixties,
seventies and eighties.
Lethargy really ****s because when not on the med, I have energy but can't
focus it properly, but when I take the med, I get the focus but am too
lethargic and lose my energy.
I also have had restless leg syndrome for a while and taking the med in the
evening and the ambien make it come around every night now for some reason
(or it could be the Strattera. My domestic engineer has to massage my back
and legs to get them to relax enough to stop it from kicking in not long
after I lay down.
Anyway, I'd like some input. Have any of you tried several medications
and/or lifestyle changes that you have found worked best for you?
I understand "everyone is different", but I'm sure there are some favorite
choices out there.
6th March 21:34
Considering switching meds. Suggestions? (apnea calcium down ambien)
Actually, It's more of a "gumption" thing. More like Inertia. There is
increased tireness but not a dibilitating kind.
I cetainly hope that's not my case.
I have a generally reduce appeitite since going on meds. It's "normalised" my compulsive eating.
I may do that.
Well, usually after I lay down or have been asleep for a bit early in the
night, I get this feeling, akin to a mild "funny-bone" nervey
feeling that starts where that "funny-bone" nerve is deep in the hollow of
the upper buttock (it can happen on either side, but never both) and it
creeps down a deep nerve or something into my leg. It's deep in the flesh,
almost to the bone that this feeling exists.
It's almost like a cross between jarring a funny bone and a mild electric
impulse, although it doesn't pulse. It stays that way until I "shake it
off". It then comes bake a minute or so later. If I get up it goes away. I
can get it if I "sit wrong" too, but it is rare.
Many folks I talked to about it say it's cause by the L4 in the lumbar
region and that its pressing on a nerve in my back.
If I get a good massage it will arrest it or prevent it.
I've had this before ever taking meds. Drives me batty!
I've tried calcium and other things that some folks say the lack of causes
it, but nothing but a massage seems to help. I didn't really have it "every"
night until I started taking ambien.
It's only early night I get this. I'm fine the rest of the night, except for
6th March 21:34
Considering switching meds. Suggestions? (anemic magnesium calcium thyroid)
Isn't trying to convert layman's term for a phenomenon into medical terms for
the phenomenon FUN?
Having one expericenc I feel is a lack of gumption, and an entirely different
experience I felt as inertia.. I converted each of the two experiences i had
into two entirely different medical terms.
To me a lack of gumption is when the body is willing to move, but the mind is
To me inertness is where the mind is willing but the body is unable to "move"
on what the mind is willing to.
A lack of "gumption" is something some of us who took SSRI's noted was a
paradoxcial response, during and in some case, after we stop taking
SSRI's.....which IMO can be converted into the medical term "amotivation
syndrome" which is also name frontal lobe syndrome because its your frontal
lobes being damaged makes you amotivational, lacking gumption.
Inertia, is a word I reserve for the opposite type of experience, where my
mind is willing, but, I am physiologically INERT, ala a friggen potted
plant, unable to "move" or act upon what my mind wants me to move on or act
I convert that feeling of wanting to make that important phone call, but
feeling anchored to your seat, like you a potted plant, cant make the
movement to make it...
a movement disorder they call akinesia.
..(a side effect of a lot of psychotropic drugs) http://www.hitl.washington.edu/publications/prothero/node55.html
Did a doctor diagnose that as RLS?
are you anemic? RLS is associated with iron deficiency.
Have you ever had an injury to your leg, might be causing you a blood clot?
calcium in combo with magnesium and vitamine B vitamins. be better...to try,
if its caused by vitamin/mineral deficiencies....
Since you brought up subject of vitamins...you also might want to take
Selenium, as selenium is needed to convert thyrood hormone the gland produces,
T4, into T3 which is what your body actually needs to function. your
thyroid gland can produce tons of T4, but if it lacks the selenium to convert
T4 into T3, all that T4 won't do you much good.
9th March 20:34
Considering switching meds. Suggestions?
IMHO Strattera is just a piss in the dark attempt to make a boatload of
money for the drug maker. Think of the marketing spin: "no amphetamines, no
schedule 2, etc" .. it's like they're trying to make the psychostimulants
(which are proven to be affective) look like street drugs in comparison when
if you've ever been on SSRI's or the like you know they can be just as
addictive and/or harmful in other ways.
12th March 18:23
Considering switching meds. Suggestions? (job)
I don't know the manufacturers and vendors hearts. I DO know, however that
except for the side effects, this product works and I need the focus it
gives me to do my job in a satisfactory measure until I can come up with a
I consider it a bandaid until the skin can heal.